Volume 53, Number 3
Previous Issue Next Issue

Richard Pasquetti

10.4208/jms.v53n3.20.01

J. Math. Study, 53 (2020), pp. 237-246.

Preview Full PDF 124 916 Abstract

Aicha Driouch & Hassan Al Moatassime

10.4208/jms.v53n3.20.02

J. Math. Study, 53 (2020), pp. 247-264.

Preview Full PDF 117 885 Abstract

Junli Zhang, Pengcheng Niu & Xiuxiu Wang

10.4208/jms.v53n3.20.03

J. Math. Study, 53 (2020), pp. 265-296.

Preview Full PDF 103 1018 Abstract

Jinling Cai, Baohua Dong & Canqin Tang

10.4208/jms.v53n3.20.04

J. Math. Study, 53 (2020), pp. 297-315.

Preview Full PDF 112 1062 Abstract

Weiliang Xiao & Xuhuan Zhou

10.4208/jms.v53n3.20.05

J. Math. Study, 53 (2020), pp. 316-328.

Preview Full PDF 91 828 Abstract

Ze Li & Lifeng Zhao

10.4208/jms.v53n3.20.06

J. Math. Study, 53 (2020), pp. 329-352.

Preview Full PDF 101 825 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80